Pristiq results for others

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

pikachu2
New Member


Date Joined Jan 2009
Total Posts : 3
   Posted 1/4/2009 9:22 AM (GMT -7)   
Has anyone tried the new drug Pristiq for anxiety and depression?  I am only on my 4th day and am having some major side effects.  I don't know if I should stop now or give it a little more time to get my body used to it.  I am having severe anxiety that something is going to happen to me.  I know it is stress related and having 2 children that I want to be here for.  Having side effects that make me feel bad aren't helping with the anxiety at all.  I am feeling very anxiousl, ansy, heart racing almost jumping out of my chest, just a general feeling of foggyness.  I tried taking it at night instead and I wake up from a dead sleep with my heart pounding.  I am fearful that I am causing damage to myself by taking this new drug but want to get better.  I am on 50mg once a day.  Any advice or input from any of you?

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/4/2009 9:34 AM (GMT -7)   

pikachu2

Welcome to HealingWell.  I am sorry you are going through this anxiety. Would I be right in thinking you have been given this med for Depression or do you have a combo of A& P and Depression like I do?

I have seen people post of good results with this med in the Depression.  It is still very new compared to the other meds available.

If your are having major side effects, you should be calling your physician to discuss if these are normal and will go away or do you need to stop the med.  I am not a professional but I do know each person reacts to meds in their own unique way.

I will make a comment in the Depression forum for you to.

Good luck. You are family here so do count on us to help you and keep posting.

Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
&  Moderator GERD  Forums

*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources


pikachu2
New Member


Date Joined Jan 2009
Total Posts : 3
   Posted 1/4/2009 10:14 AM (GMT -7)   
Mainly stress and anxiety is the reason for getting on the meds. As you probably know dealing with the stress and anxiety bring on a good old case of depression too! It is hard to know if a side effect you are dealing with is SEVERE or not. I am fearful of something happeneing anyways, so it is hard to calm myself down with this situation. thanks for your input, I will contact my Dr in the am.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/4/2009 11:02 AM (GMT -7)   
I love your name........... I do know of what you are speaking as I can get into the same situation.............  Keep talking to us as we know where your coming from and what you are going through.
Take care
Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
&  Moderator GERD  Forums

*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources

Post Edited (stkitt) : 1/4/2009 4:45:51 PM (GMT-7)


Green Grove
Veteran Member


Date Joined Oct 2008
Total Posts : 2424
   Posted 1/4/2009 2:48 PM (GMT -7)   
Hi Pikachu2.

Nice to meet you and sorry it is under such circumstances. You have already received great advice from Kitt, but I just wanted to say I hope your doc can straighten you out and you get to feeling better!

Take care :)
Much Love, Hugs, Peace and Comfort!!!  Your Bro. . . Sam :)
 ~Co-Moderator Anxiety & Panic Forum~
 "When you come to the end of your rope, tie a knot and hang on!"
~Franklin D. Roosevelt~
Not a professional.  Seek your physician's advice before making changes to your meds or lifestyle!
Check out our other great Anxiety and Panic Resources at:


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 1/4/2009 2:52 PM (GMT -7)   
Welcome to the forum
I am hoping you will get this all straightened out when you call your doc
Remember you are no longer alone
I am sure glad Lil sis has heard of this med as I have not at all

Stay with us
LYN
 DX: Crohns,Pyoderma Gangrenosum,Anxiety/Panic,
Fibro & Other DD

Donate at  www.healingwell.com
 
                               Moderator@Alzheimer's..
              CO Moderator @ Anxiety and Panic........Co Moderator   @ Crohns                    
                            Keep The Fight Going..Or YOu Will Lose
               Look For The GOOD, Even At Your Lowest
  We Have Anxiety and Panic...................Anxiety and Panic DO NOT Have us         
   
                                     LYN

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 1:46 PM (GMT -7)
There are a total of 2,736,028 posts in 301,349 threads.
View Active Threads


Who's Online
This forum has 151444 registered members. Please welcome our newest member, Kilgore Trout.
268 Guest(s), 9 Registered Member(s) are currently online.  Details
wildGarden, tickcheckguy, ToddGR, Splashdancer, maria2016, GoBU, Traveler, Mokes, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer